# SDR CA041118003

- Difficulty date: August 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727221
- Aircraft time: 32,263 hours
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Washer
- Part number: MS271113AN3166R
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RT IB AFT MID FLAP (TWO) OB TRACK CARRIAGE ROLLER BOLT TAB WASHERS AND NUTS MISSING.  CORRECT HARDWARE INSTALLED, INDEPENDENT CHECK CARRIED OUT.  CONTRACTED AMO ADVISED.
